# SDR AALA202303278743

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 9,869 hours, 3,756 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632160643
- Part serial: 2397
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 2,713 hours, 1,008 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AMBER ENGINE ANTI ICE LIGHT ILLUMINATED ON CLIMB OUT. FLIGHT DIVERTED TO CLT LANDING SAFELY. MAINTENANCE TROUBLESHOT TO BLEED SYSTEM FAILURE. REPLACED INTEGRATED AIR SYSTEMS CONTROLLER PER AMM 21-61-22 (AALA202303272902) AND PRESSURE REGULATOR AND SHUTOFF VALVE (PRSOV) PER AMM 33-11-04 (AALA202303278743). ACCOMPLISHED SATISFACTORY TESTS.
